# SDR HALA2017071700200

- Difficulty date: July 14, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 29,225 hours, 4,623 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THROUGH FL 190,  INTENSE ODOR AT THE L2 DOOR,  WET SOCK, OR CLORINE,  ODOR DISAPATED DURING CLIMB.  2L F/A REPORTED BEING DISSY BUT RECOVERED ON OXYGEN.    PERFORMED A NR 1 & 2 ENGINES RUN UP INDIVIDUALLY.  OPERATED BOTH PACKS SEPARATELY ON EACH ENGINE.  ALSO OPERATED BOTH PACKS WITH APU ONLY.  ALSO OPERATED ALL GALLEY EQUIPMENT.  NO ODORS NOTED. OK FOR SERVICE.
